# SDR HEEA084430

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 11,017 hours
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066106103
- Part serial: 17782
- Condition: Erratic
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR ALTIMETER IS ERRATIC. IN SHOP REPAIR.
